# SDR HEEA080007

- Difficulty date: June 10, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,510 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Cylinder
- Part number: 206076047101
- Part serial: HB415
- Condition: Weak
- Location: Rotor Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE WEAK - MASTER CYLINDER LEAKS INTERNALLY.
